| | Antibiotics causing a yeast infection... i think?
So.... I fell asleep at a friends house last night and everything was doing absolutely fine down there. When I woke up however. I felt kind of a strong kind of heaviness berween my thighs.. but it also felt kind of numb.. so when I'm taking a shower and I reach down and notice my left labia is really inflammed. Ihave been taking doryx for a month now and am still taking it. I know antibiotics can lower ones immune system. Well, I started to get a little bit of burning and itching. Having had a few before, I am almost certain that it is candida. So.. my question is, should I go ahead and take monistat to help the swelling and hopefully cure the problem? I don't want it to get worse because that would really really Suck. I plan on seeing a Dr. Soon but I really want to soak in a hot Epsom salt bath as well but I have heard it can make things worse. Any advice would be helpful! Thanks!
Last edited by Hope1987ts; 08-25-2012 at 01:48 PM.